# SDR DALA2015112007095

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 79,003 hours, 35,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT LOCATION STR 16L, BS 620. FOUND DENT TO BE 1.125" L & 0.053" D. IAW SRM 53-00-  01, FIGURE 101, DETAIL 3, CRITERIA, A/Y RATIO TO BE 21.22, LESS THAN 30 IS OUT OF LIMITS.  NOTE I DENT REPAIR MAY BE DELAYED  WITH EXAMINATIONS AT EVERY 300 FLIGHT CYCLES & NOT TO EXCEED 24  MONTHS.  REPAIR MUST BE MADE AT OR BEFORE NEXT C-CHECK. REMOVED  SHARP EDGES OF DENT, TREATED, PRIMED, AND PAINTED AREA.  DENT STICKER INSTALLED & ADDED TO ADF FILES.  PERFORMED 10X INSPECTION, NO CRACKS NOTED.  CHANGED TERM ACTION FROM HCK TO LCK IAW SRM 53-00-01, PAGE 103.
